Mathematische Annalen

, Volume 257, Issue 1, pp 23–30

Regularity of the Bergman projection in weakly pseudoconvex domains

  • Steven R. Bell
  • Harold P. Boas


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bell, S.: Biholomorphic mappings and the\(\bar \partial \)-problem. Ann. Math. (1980) (in press)Google Scholar
  2. 2.
    Bell, S.: Proper holomorphic mappings and the Bergman projection. Duke Math. J.48, 167–175 (1981)Google Scholar
  3. 3.
    Bell, S., Ligocka, E.: A simplification and extension of Fefferman's theorem on biholomorphic mappings. Invent. Math.57, 283–289 (1980)Google Scholar
  4. 4.
    Diederich, K., Fornaess, J.E.: Pseudoconvex domains with real-analytic boundary. Ann. Math.107, 371–384 (1978)Google Scholar
  5. 5.
    Fefferman, C.: The Bergman kernel and biholomorphic mappings of pseudoconvex domains. Invent. Math.26, 1–65 (1974)Google Scholar
  6. 6.
    Kohn, J.J.: Harmonic integrals on strongly pseudoconvex manifolds. I, II. Ann. Math.78, 112–148 (1963);79, 450–472 (1964)Google Scholar
  7. 7.
    Kohn, J.J.: Global regularity for\(\bar \partial \) on weakly pseudoconvex manifolds. Trans. Am. Math. Soc.181, 273–292 (1973)Google Scholar
  8. 8.
    Kohn, J.J.: Subellipticity of the\(\bar \partial \) problem on pseudoconvex domains: sufficient conditions. Acta Math.142, 79–122 (1979)Google Scholar
  9. 9.
    Kaup, W.: Über das Randverhalten von holomorphen Automorphismen beschränkter Gebiete. Manuscripta Math.3, 257–270 (1970)Google Scholar

Copyright information

© Springer-Verlag 1981

Authors and Affiliations

  • Steven R. Bell
    • 1
  • Harold P. Boas
    • 2
  1. 1.Mathematics DepartmentPriceton UniversityPrincetonUSA
  2. 2.Mathematics DepartmentColumbia UniversityNew YorkUSA

Personalised recommendations